# SDR SWIA20250228106

- Difficulty date: January 6, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON INTERCOSTAL DD7 @ FS311.75 IS CORRODED     (C-CHECK RO 2/27/2025)     REMOVED AND DISCARDED CORRODED PAX DOOR CLIP ON INTERCOSTAL DD7 @ FS311.75. REF: CRJ-200 SRM 51-42-06 CORRECTIVE ACTION: INSTALLED NEW PAX DOOR CLIP ON INTERCOSTAL DD7 @ FS311.75. CRJ-200 SRM 51-42-06 AND DRAWING 601R31702 REV N COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
